Advertisement

Journal of Mathematical Sciences

, Volume 237, Issue 4, pp 595–609 | Cite as

Dirichlet Type Problems for First Order Strictly Hyperbolic Systems with Constant Coefficients in a Two-Dimensional Domain

  • N. A. ZhuraEmail author
  • V. A. Polunin
Article

We consider a first order strictly hyperbolic system of four equations with constant coefficients in a bounded domain with piecewise boundary consisting of eight smooth noncharacteristic arcs. In this domain, we consider boundary value problems with two linear relations between components of the solution and show show that these problems are uniquely solvable under certain assumptions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. V. Bitsadze, Some Classes of Partial Differential Equations, Gordon & Breach, New York etc. (1988).zbMATHGoogle Scholar
  2. 2.
    A. V. Bitsadze, Selected Works [in Russian], MAKS Press, Moscow (2016).Google Scholar
  3. 3.
    S. S. Kharibegashvili, “Goursat problem for a class of systems of second-order hyperbolic equations,” Differ. Equations 18, No. 1, 131–142 (1982).zbMATHGoogle Scholar
  4. 4.
    N. A. Zhura and A. P. Soldatov, “A boundary value problem for a first-order hyperbolic system in a two-dimensional domain,” Izv. Math. 81, No. 3, 542–567 (2017).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    A. P. Soldatov, “On the spectral radius of functional operators,” Math. Notes 100, No. 1, 132–138 (2016).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.P. N. Lebedev Physical Institute RASMoscowRussia
  2. 2.National Research University “Belgorod State University”BelgorodRussia

Personalised recommendations